<< Previous Issue Journal of the Korean Mathematical Society (Vol. 32, No. 2) Next Issue >>
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 161—370
Characterizations of some real hypersurfaces in a complex space form in terms of lie derivative
U-Hang Ki and Young Jin Suh
MSC numbers : 53C15, 53C45
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 161—170
A relative nielsen number in coincidence theory
Chan Gyu Jang and Sik Lee
MSC numbers : Primary 55M20
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 171—181
A characterization of crossed products without cohomology
Jeong Hee Hong
MSC numbers : 46L37
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 183—193
Minimum permanent on the polytopes determined by a vector majorization
Gi-Sang Cheon
MSC numbers : 15A15, 15A48
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 195—210
A diffusion approximation for time-dependent queue size distribution for $M/G/m/N$ system
Bong Dae Choi and Yang Woo Shin
MSC numbers : 60J60, 60K25, 90B22
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 211—236
A hope bifurcation in a parabolic free boundary problem with pushchino dynamics
Yoon Mee Ham and Byong In Seung
MSC numbers : Primary 35R35, 35B32; Secondary 35B25, 35K22, 35K57, 58F14, 58F22
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 237—250
Coincidences of composites of U.S.C. maps on $H$-spaces and applications
Sehie Park and Hoonjoo Kim
MSC numbers : Primary 54C65, 54H25, 52A07, 47H10, 55M20
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 251—264
Generalized fractions, galois theory and injective envelopes of simple modules over polynomial rings
Yeong Moo Song
MSC numbers : 13B05, 13C11, 13E05
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 265—277
Large deviations for random walks with time stationary random distribution function
Dug Hun Hong
MSC numbers : Primary 60F10, 60G20; Secondary 60G50
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 279—287
On conjugacy of some supplements
Hyunyong Shin
MSC numbers : 20E25, 20E34
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 289—300
A study on the geometry of 2-dimensional Re-manifold $X_2$
In Ho Hwang
MSC numbers : 8.30E+16
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 301—309
Separating sets and systems of simultaneous equations in the predual of an operator algebra
Il Bong Jung, Mi Young Lee, and Sang Hun Lee
MSC numbers : Primary 47D27; Secondary 47A15
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 311—319
The invariance principle for $\rho$-mixing random fields
Tae-Sung Kim and Eun-Yang Seok
MSC numbers : 60F05, 60G10
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 321—328
$L_q$ estimation on the least energy solutions
Dae Hyeon Pahk and Sang Don Park
MSC numbers : 35A15
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 329—339
Some remarks for the spectrum of the $p$-laplacian on sasakian manifolds
Tae Ho Kang and Jin Suk Park
MSC numbers : 53C12; 53A50
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 341—350
Complete open manifolds and horofunctions
Jin-Whan Yim
MSC numbers : Primary 53C20, 53C45
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 351—361
An extension of the hong-park version of the chow-robbins theorem on sums of nonintegrable random variables
Andre Adler and Andrew Rosalsky
MSC numbers : 60B12, 60F15; Secondary 60B11
J. Korean Math. Soc. 1995 Vol. 32, No. 2, 363—370

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd